Alert archive / Idaho / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 53, NWS Pocatello, ID
NWS Pocatello, ID issued this severe thunderstorm warning at Sep 18, 2014, 3:26 PM MDT for Cassia County, Oneida County, Power County, Idaho. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 18, 2014, 3:26 PM MDT (21:26 UTC)
- Expired
- Sep 18, 2014, 4:07 PM MDT
- In force
- 41 min
- Issued by
- NWS Pocatello, ID
- Area
- Storm-based polygon
Counties Cassia County, ID, Oneida County, ID, Power County, ID
The radar
The Pocatello radar (KSFX), 102 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 9.4 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 27 J/kg
- Mixed-layer CIN
- -163 J/kg
- Mixed-layer LCL
- 2128 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
751 WUUS55 KPIH 182126 SVRPIH IDC031-071-077-182215- /O.NEW.KPIH.SV.W.0053.140918T2126Z-140918T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE POCATELLO ID 326 PM MDT THU SEP 18 2014 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN CASSIA COUNTY IN SOUTH CENTRAL IDAHO... WEST CENTRAL ONEIDA COUNTY IN SOUTHEAST IDAHO... SOUTH CENTRAL POWER COUNTY IN SOUTHEAST IDAHO... * UNTIL 415 PM MDT * AT 322 PM MDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER NORTH CENTRAL BOX ELDER COUNTY...OR 35 MILES WEST OF SNOWVILLE...AND MOVING NORTHEAST AT 40 MPH. * LOCATIONS THAT COULD BE AFFECTED INCLUDE... INTERSTATE 84 AT SWEETZER SUMMIT... RURAL SOUTHEASTERN CASSIA COUNTY... RURAL SOUTHWESTERN ONEIDA COUNTY... RURAL EASTERN CASSIA COUNTY... RURAL WESTERN ONEIDA COUNTY... RURAL SOUTHERN POWER COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. OTHERWISE...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7. && LAT...LON 4247 11309 4229 11274 4199 11312 4199 11348 TIME...MOT...LOC 2125Z 216DEG 34KT 4195 11336 $$ JKEYES
2 follow-up statements
078
WWUS55 KPIH 182148
SVSPIH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
348 PM MDT THU SEP 18 2014
IDC031-071-077-182215-
/O.CON.KPIH.SV.W.0053.000000T0000Z-140918T2215Z/
ONEIDA ID-POWER ID-CASSIA ID-
348 PM MDT THU SEP 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR SOUTHEASTERN CASSIA...SOUTH CENTRAL POWER AND WEST CENTRAL ONEIDA
COUNTIES...
AT 346 PM MDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER SOUTHEASTERN
CASSIA COUNTY...OR 23 MILES WEST OF SNOWVILLE...MOVING NORTHEAST AT
40 MPH.
* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
INTERSTATE 84 BETWEEN SWEETZER SUMMIT AND JUNIPER...
RURAL EASTERN CASSIA COUNTY...
RURAL WESTERN ONEIDA COUNTY...
RURAL SOUTHERN POWER COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
OTHERWISE...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY
FROM WINDOWS.
STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.
&&
LAT...LON 4205 11328 4236 11288 4229 11274 4199 11312
4199 11322
TIME...MOT...LOC 2147Z 230DEG 37KT 4207 11314
$$
JKEYES660
WWUS55 KPIH 182207
SVSPIH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
407 PM MDT THU SEP 18 2014
IDC031-071-077-182217-
/O.CAN.KPIH.SV.W.0053.000000T0000Z-140918T2215Z/
ONEIDA ID-POWER ID-CASSIA ID-
407 PM MDT THU SEP 18 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CASSIA...EXTREME
SOUTH CENTRAL POWER AND WEST CENTRAL ONEIDA COUNTIES IS CANCELLED...
AT 407 PM MDT...WEATHER SERVICE RADAR INDICATED THAT THE
THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED...THEREFORE THE
WARNING IS CANCELLED. GUSTY WINDS...HEAVY RAIN AND SMALL HAIL ARE
STILL POSSIBLE IN THE AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.
&&
LAT...LON 4205 11328 4236 11288 4229 11274 4199 11312
4199 11322
TIME...MOT...LOC 2207Z 230DEG 37KT 4220 11293
$$
JKEYESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 1:33 PM MDT, 1 hour 53 minutes earlier.
Area forecast discussion, Sep 18, 1:33 PM MDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 133 PM MDT THU SEP 18 2014 .SHORT TERM...TONIGHT THROUGH FRIDAY. REGIONAL SATELLITE IMAGERY WAS SHOWING A SPLITTING UPPER TROUGH OVER THE PAC COAST EARLY THIS AFTERNOON. WEAK TO MODEST INSTABILITY AND MOISTURE AVAILABILITY ARE EXPECTED TO COMBINE WITH DEEP LAYER SHEAR EXTENDING FROM NE NEVADA THROUGH SW MONTANA THIS AFTERNOON TO PRODUCE SCATTERED STRONG THUNDERSTORM DEVELOPMENT. PRECIPITABLE VALUES OF .75 TO 1.00 INCHES WILL SUPPORT BRIEF HEAVY RAIN...ALTHOUGH THE FLASH FLOODING THREAT APPEARS TO BE MINIMAL AT THIS POINT DUE TO THE SPEED WITH WHICH THE CELLS WILL LIKELY BE MOVING. WINDEX VALUES UP TO 40 COMBINED WITH AMBIENT BREEZY CONDITIONS MAY PRODUCE WIND GUSTS OF 40 TO 50 MPH WITH THUNDERSTORMS THIS AFTERNOON/EARLY EVE. AT THIS POINT...THE FAVORED AREAS FOR STRONGEST DEVELOPMENT APPEARS TO BE THE MACKAY TO DILLON CORRIDOR AND MALTA TO CHESTERFIELD CORRIDOR. THE SRN PORTION OF INCOMING TROUGH SPLITS FROM THE NRN BRANCH FLOW TONIGHT AS IT DRIFTS SOUTH INTO CNTRL CALIFORNIA. THE LOCATION OF LOW AND ASSOCIATED DYNAMICS/MOISTURE WILL PROMOTE ONGOING SHOWERS/CONVECTION OVER SE IDAHO LATE TONIGHT. THE NRN BRANCH TROUGH AXIS SWEEPS THROUGH THE REGION FRIDAY BRINGING A DISTINCT DRYING TREND TO THE AREA. HUSTON .LONG TERM...FRIDAY NIGHT THROUGH NEXT THURSDAY. THE UPPER LOW DRIFTS SOUTH INTO THE SRN CALIFORNIA COASTAL AREA SATURDAY BEFORE LIFTING NE INTO NEVADA LATE SATURDAY NIGHT WITH ATTENDING PRECIPITATION SHIELD OVERSPREADING SE IDAHO SUNDAY AND CONTINUING THROUGH MONDAY AS THE LOW WORKS EAST INTO WYOMING (PER THE GFS). THE ECMWF (00Z) HAS A SIMILAR DEPICTION BUT IS MUCH MORE PROLIFIC WITH PRECIPITATION PRODUCTION. FAVORING THE GFS SOLUTION IN THIS REGARD. DRY CONDITIONS ARE EXPECTED BEHIND THE EXITING LOW AS THE NEXT PAC TROUGH SPREADS INTO THE NW COASTAL WATERS TUESDAY/WEDNESDAY. BY THURSDAY...THE MODELS BEGIN TO SHOW THE TROUGH WORKING INLAND...THE ECMWF ADVERTISING ANOTHER SPLITTING TROUGH AND THE GFS SOMEWHAT MORE CONSOLIDATED INITIALLY (THURSDAY) BUT QUICKLY TRENDING TOWARD A SPLITTING SOLUTION FRIDAY. SPLITTING THE DIFFERENCE HERE (NO PUN INTENDED) UNTIL MODELS SHOW SOME CONSOLIDATION...THUS CONTINUING CLIMO-LOOKING PRECIP POTENTIAL THURSDAY/THURSDAY NIGHT. HUSTON && .AVIATION...A STRONG UPPER JET IS BISECTING THE THE REGION THIS AFTERNOON...WHICH IS PRODUCING SCATTERED SHOWERS AND THUNDERSTORMS...BUT CONDITIONS WILL REMAIN VFR. EXPECT SOUTHWEST WINDS GUSTING 20 TO 25 KTS IN THE SNAKE PLAIN THROUGH SUNSET. TOMORROW WILL BE DRIER WITH ANOTHER BREEZY AFTERNOON. && .FIRE WEATHER...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGHOUT THE REST OF TODAY. BREEZY CONDITIONS WILL REMAIN IN THE SNAKE PLAIN THROUGH SUNSET. OVERNIGHT TONIGHT...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL REMAIN...MAINLY IN ZONE 413. OTHERWISE...A DRYING TREND IS EXPECTED FRIDAY THROUGH AT LEAST SUNDAY AFTERNOON. && .PIH WATCHES/WARNINGS/ADVISORIES...NONE. &&
In the hours before
Special weather statement, Sep 18, 1:54 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
154 PM MDT THU SEP 18 2014
IDZ022-182100-
ONEIDA ID-CASSIA ID-
154 PM MDT THU SEP 18 2014
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN CASSIA COUNTY IN SOUTH CENTRAL IDAHO
EXTREME WEST CENTRAL ONEIDA COUNTY IN SOUTHEAST IDAHO
AT 148 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF ALMO..MOVING NORTHEAST AT 25
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH BRIEF HEAVY RAIN.
LOCATIONS IMPACTED THROUGH 300 PM MDT INCLUDE...
AREA SOUTH OF MALTA...
LAT...LON 4204 11369 4247 11321 4224 11291 4199 11331
4199 11362
TIME...MOT...LOC 1954Z 224DEG 20KT 4204 11352
HUSTONSpecial weather statement, Sep 18, 2:17 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 217 PM MDT THU SEP 18 2014 IDZ019-020-182115- CLARK ID-JEFFERSON ID-BINGHAM ID-BUTTE ID- 217 PM MDT THU SEP 18 2014 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL BUTTE COUNTY IN EAST CENTRAL IDAHO SOUTH CENTRAL CLARK COUNTY IN EASTERN IDAHO NORTHWESTERN BINGHAM COUNTY IN SOUTHEAST IDAHO WESTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO AT 212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SOUTHWEST INL...MOVING NORTHEAST AT 35 MPH. SMALL HAIL...BRIEF HEAVY RAIN AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM AS IT MOVES TOWARDS MUD LAKE. LOCATIONS IMPACTED THROUGH 315 PM MDT INCLUDE... SOUTHEAST INL... NORTHWEST INL... MUD LAKE... LAT...LON 4412 11249 4388 11213 4341 11286 4354 11304 TIME...MOT...LOC 2016Z 222DEG 29KT 4354 11287 HUSTON
Special weather statement, Sep 18, 2:20 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
220 PM MDT THU SEP 18 2014
IDZ023-182115-
CARIBOU ID-BINGHAM ID-BONNEVILLE ID-
220 PM MDT THU SEP 18 2014
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO
EAST CENTRAL BINGHAM COUNTY IN SOUTHEAST IDAHO
EXTREME NORTH CENTRAL CARIBOU COUNTY IN SOUTHEAST IDAHO
AT 212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS SOUTHWEST OF PALISADES...MOVING
NORTHEAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER...BRIEF HEAVY RAIN AND WIND
GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS AS THEY MOVE
NORTHEAST TOWARD THE WYOMING STATE LINE.
LOCATIONS IMPACTED THROUGH 315 PM MDT INCLUDE...
PALISADES...
LAT...LON 4301 11188 4329 11156 4352 11109 4353 11107
4350 11103 4308 11104
TIME...MOT...LOC 2019Z 235DEG 29KT 4325 11146 4307 11169
4315 11124
HUSTONSpecial weather statement, Sep 18, 2:25 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 225 PM MDT THU SEP 18 2014 IDZ019-182115- TETON ID- 225 PM MDT THU SEP 18 2014 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL TETON COUNTY IN SOUTHEAST IDAHO AT 218 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DRIGGS...MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER...BRIEF HEAVY RAIN AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED THROUGH 315 PM MDT INCLUDE... DRIGGS... LAT...LON 4363 11121 4377 11130 4392 11104 4368 11104 TIME...MOT...LOC 2024Z 240DEG 25KT 4371 11113 HUSTON
Special weather statement, Sep 18, 2:31 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 231 PM MDT THU SEP 18 2014 IDZ023-182130- CARIBOU ID- 231 PM MDT THU SEP 18 2014 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CARIBOU COUNTY IN SOUTHEAST IDAHO AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NORTH OF GRACE...MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER...BRIEF HEAVY RAIN AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM AS IT MOVES NORTHEAST THROUGH 330 PM MDT. LOCATIONS IMPACTED THROUGH 330 PM MDT INCLUDE... NORTH OF GRACE AND SODA SPRINGS... NORTH OF CONDA... HENRY... LAT...LON 4302 11147 4281 11122 4252 11177 4260 11192 TIME...MOT...LOC 2029Z 223DEG 19KT 4261 11176 HUSTON
Local storm report, Sep 18, 2:43 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
243 PM MDT THU SEP 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL 2 N DRIGGS 43.75N 111.11W
09/18/2014 M0.50 INCH TETON ID TRAINED SPOTTER
SPOTTER REPORTED HAIL 0.25 TO 0.50 IN DIAMETER. FELL FOR
AROUND 1 TO 2 MINUTES
&&
VPRESTONThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 1:07 PM MDT | Special Weather Statement | PIH | Caribou | 53 min |
| Sep 18, 1:24 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Bingham, Bonneville, Caribou | 36 min |
| Sep 18, 1:34 PM MDT | Special Weather Statement | PIH | Butte | 56 min |
| Sep 18, 1:54 PM MDT | Special Weather Statement | PIH | Cassia | 66 min |
| Sep 18, 1:56 PM MDT | Severe Thunderstorm Warning | PIH | Bingham, Bonneville, Caribou | 49 min |
| Sep 18, 2:17 PM MDT | Special Weather Statement | PIH | Jefferson | 58 min |
| Sep 18, 2:17 PM MDT | Severe Thunderstorm Warning | PIH | Cassia, Oneida, Power | 43 min |
| Sep 18, 2:20 PM MDT | Special Weather Statement | PIH | Bonneville | 55 min |
| Sep 18, 2:25 PM MDT | Special Weather Statement | PIH | Teton | 50 min |
| Sep 18, 2:31 PM MDT | Special Weather Statement | PIH | Caribou | 59 min |
| Sep 18, 2:42 PM MDT | Tornado Warning | PIH | Cassia, Oneida, Power | 48 min |
| Sep 18, 3:38 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Oneida, Power | 52 min |
| Sep 18, 4:11 PM MDT | Special Weather Statement | PIH | Oneida | 49 min |
| Sep 18, 4:15 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Caribou | 45 min |
| Sep 18, 4:27 PM MDT | Special Weather Statement | PIH | Bonneville | 48 min |
| Sep 18, 4:35 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Franklin, Oneida, Power | 40 min |
| Sep 18, 5:13 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Caribou, Oneida | 19 min |
| Sep 18, 5:43 PM MDT | Special Weather Statement | PIH | Oneida | 47 min |
Nearby
Severe Thunderstorm Warnings in Idaho, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.